Prickly Burning Sensation

Betty Martini betty at noel.pd.org
Mon Feb 24 16:42:11 EST 1997


Dear Dan:  Are you using NutraSweet which causes a prickly burning
sensation.  The phenylalanine (incidently genetically engineered) lowers
the seizure threshold of the brain and depletes serotonin. It has caused
an epidemic of manic depression.  

Could this be your problem?  If you're on aspartame and get off this
sensation will usually disappear in a few days.  It will take sometime for
the depression to leave but you should be much improved.

Check out the Mission Possible reports on the web page below and it will
connect you to 29 other links on the dangers of this deadly poison,
aspartame.  

Regards,
Betty

*****************************************************************************
To get more information on aspartame, email betty at pd.org as follows:
Subject: sendme help   
The subject line must be typed exactly like the above line.
Betty Martini             1.  Take the 60-day No-Aspartame test
Mission Possible                 and send us your case history.
5950-H State Bridge Rd    2.  Tell your doctor and your friends.
Suite 215                 3.  Return Aspar-Poisoned foods to the store. 
Duluth GA  30155  USA     (Nutrasweet(tm), Equal(tm), Spoonful(tm), etc)

Visit http://www.dorway.com with links to more than 25 other Web Sites

We are dedicated to the proposition that we will not be satisfied until death 
and disability are no longer considered an acceptable cost of business.

On 6 Feb 1997, Dan Savage wrote:

> 3 Questions:
> 
> 1.  What would cause a prickly/burning sensation similar to a niacin
> overdose but without the flushing.
> 
> I'm taking moclobemide as an antidepressant.  When I don't take it, I get
> this sensation throughout my body.  I've read that serotonin is found in
> stinging nettle and can cause the same sensation.  
> 
> 2.  Are there any books that have the location and receptor type of
> noradrenergic and serotonergic receptors in all parts of the brain and the
> body?
> 
> Also
> 
> 3.  Is there a test for MAO activity?
> 
> 4.   I have taken moclobemide for 1.5 years with no problem and no upps
> and downs. Then within 4 days the medicine stopped working.  This
> coincided with two events.  A new batch of moclobemide ordered from
> Europe, and taking a b vitamin and zinc supplement -- not a mega dose, for
> 3 days?  What is the most likely culprit.  Nothing significant happened in
> my life to predicate the events.
> 
> Normally I can tell when the moclobemide is not working because my nasal
> passages shrink.  Sort of like when you take sudafed.  But in this case,
> taking another dose of medicine had no effect?  I don't get it.  Could my
> body have suddenly changed within 4 days???
> 
> Dan Savage
> 
> 




More information about the Neur-sci mailing list